Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 49, NWS State College, PA

June 18, 20149 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 18, 2014, 10:18 PM EDT for 9 counties in Pennsylvania. It was in force for 57 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2014, 10:18 PM EDT (02:18 UTC)
Expired
Jun 18, 2014, 11:15 PM EDT
In force
57 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Elk County, PA, Huntingdon County, PA, Mifflin County, PA

The radar

The State College radar (KCCX), 34 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 10:33 PM EDTTSTM WND DMGBelleville, PATREES DOWN AND NUMEROUS SHINGLES TORN FROM ROOF.
Jun 18, 10:35 PM EDTHAIL 1.751 W Belleville, PACARS DAMAGED FROM LARGE HAIL
Jun 18, 11:00 PM EDTTSTM WND DMG5 N Philipsburg, PATREES AND WIRES DOWN BLOCKING OLD TURNPIKE ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 9:37 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 2.3 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1705 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1705 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1355 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.4
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

207 
WUUS51 KCTP 190218
SVRCTP
PAC013-021-023-027-033-035-047-061-087-190315-
/O.NEW.KCTP.SV.W.0049.140619T0218Z-140619T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1018 PM EDT WED JUN 18 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHEASTERN BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHEASTERN ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTHERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHEASTERN CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHEASTERN CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
  EASTERN CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 1115 PM EDT

* AT 1017 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM NEAR MEDIX RUN TO NEAR NORTH
  PHILIPSBURG TO NEAR BLANDBURG...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STATE COLLEGE...LOCK HAVEN...BELLEFONTE...TYRONE...PARK FOREST
  VILLAGE...WOODWARD...BOALSBURG...KEATING...PLEASANT GAP...
  PHILIPSBURG...LAMAR...STORMSTOWN...LEMONT...BALD EAGLE...BURNHAM...
  ZION...BELLEVILLE...HOUSERVILLE...WARRIORS MARK AND MILL HALL.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 80 BETWEEN MILE MARKERS 128 AND 186.
 INTERSTATE 99 BETWEEN MILE MARKERS 47 AND 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. FOR
YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

LAT...LON 4129 7745 4128 7743 4124 7739 4123 7735
      4094 7725 4085 7736 4082 7736 4058 7765
      4071 7861 4100 7827 4131 7839 4131 7746
TIME...MOT...LOC 0217Z 275DEG 35KT 4125 7831 4100 7821 4077 7849 

$$

LA CORTE
1 follow-up statement
530 
WWUS51 KCTP 190255
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1055 PM EDT WED JUN 18 2014

PAC021-023-033-047-190304-
/O.CAN.KCTP.SV.W.0049.000000T0000Z-140619T0315Z/
ELK PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-

1055 PM EDT WED JUN 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELK...
NORTHEASTERN CAMBRIA...SOUTHEASTERN CAMERON AND EASTERN CLEARFIELD
COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED EAST AND OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4124 7739 4123 7735 4094 7725 4085 7736
      4082 7736 4058 7765 4068 7834 4079 7815
      4097 7802 4114 7805 4116 7804 4125 7807
      4131 7802 4131 7746
TIME...MOT...LOC 0254Z 275DEG 35KT 4122 7786 4097 7776 4074 7804 

$$

PAC013-027-035-061-087-190315-
/O.CON.KCTP.SV.W.0049.000000T0000Z-140619T0315Z/
MIFFLIN PA-BLAIR PA-HUNTINGDON PA-CLINTON PA-CENTRE PA-
1055 PM EDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR NORTHWESTERN MIFFLIN...NORTHEASTERN BLAIR...NORTHERN
HUNTINGDON...CLINTON AND CENTRE COUNTIES...

AT 1054 PM EDT...DOPPLER RADAR INDICATED A BROKEN LINE OF SEVERE 
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR 
KEATING TO NEAR MILESBURG TO NEAR STORMSTOWN...MOVING EAST AT 40 
MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
STATE COLLEGE...LOCK HAVEN...BELLEFONTE...TYRONE...PARK FOREST
VILLAGE...WOODWARD...BOALSBURG...KEATING...PLEASANT GAP...LAMAR...
STORMSTOWN...LEMONT...BALD EAGLE...BURNHAM...ZION...BELLEVILLE...
HOUSERVILLE...WARRIORS MARK...MILL HALL AND PINE GROVE MILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4124 7739 4123 7735 4094 7725 4085 7736
      4082 7736 4058 7765 4068 7834 4079 7815
      4097 7802 4114 7805 4116 7804 4125 7807
      4131 7802 4131 7746
TIME...MOT...LOC 0254Z 275DEG 35KT 4122 7786 4097 7776 4074 7804 

$$

LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 10:04 PM EDT, 14 minutes earlier.

Area forecast discussion, Jun 18, 10:04 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1004 PM EDT WED JUN 18 2014

.SYNOPSIS...
CENTRAL PA WILL REMAIN ON THE NORTHERN PERIPHERY OF A SUBTROPICAL
RIDGE CENTERED OVER THE SOUTHEAST STATES. A NEARLY STATIONARY
FRONTAL BOUNDARY STRETCHED ACROSS THE STATE WILL BE THE FOCUS FOR
SHOWERS AND THUNDERSTORMS TONIGHT INTO THURSDAY. SLIGHTLY COOLER
AND DRIER AIR IS EXPECTED TO WORK INTO THE AREA THURSDAY AFTERNOON
THROUGH FRIDAY AS THE FRONT SAGS SOUTH OF THE STATE. ENOUGH
MOISTURE WILL RETURN TO THE REGION THIS WEEKEND TO PRODUCE MAINLY
AFTERNOON SCATTERED SHOWERS AND THUNDERSTORMS ONCE AGAIN.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
UPDATED ZFPCTP TEXT TO INCLUDE SEVERE THUNDERSTORM WATCH NUMBER
329...WHICH IS IN EFFECT UNTIL 09Z THURSDAY.

SFC QUASI SNTRY FRONT EXTENDING FROM THE WCENT MTNS...EAST-
SOUTHEAST TO THE LOWER SUSQ VALLEY WILL ACT AS THE FOCUS FOR
NUMEROUS SHOWERS AND THUNDERSTORMS THIS EVENING THROUGH MUCH OF
THE OVERNIGHT HOURS AS AN INITIAL WARM ADVECTION ARM OF CONVECTION
TEAMS UP WITH AN EXTENSIVE MCS /FOLLOWING QUICKLY IN ITS WAKE/.

TREMENDOUS LIGHTNING DISPLAY /OVER 300 STRIKES DURING THE PAST 15
MINUTES/ ACCOMPANYING THE MINI BOW ECHO RACING ACROSS CLEARFIELD
COUNTY ATTM. REPORTS OF NUMEROUS TREES DOWN INVOF THE CITY OF
DUBOIS OVER THE PAST HOUR WHICH WAS NEAR THE APEX OF THE BOW AND
ITS 55-60 KT INBOUND WINDS ON KCCX RADAR. EXPECT THIS BOW ECHO TO
MAINTAIN FAIRLY STRONG INTENSITY WITH SVR/WIND GUST POTENTIAL OVER
THE NEXT FEW HOURS AS ITS MOVES ALONG AND JUST SOUTH OF THE
AFOREMENTIONED QUASI STNRY BOUNDARY.

MESO LOW TRAINING THIS MCS...AND LINKED TO THE RIGHT ENTRANCE
REGION OF 80-90 KT JET MAX ACROSS SRN ONTARIO...WILL SLIDE ACROSS
LAKE ERIE LATE TONIGHT...AND NWRN PENN THURSDAY MORNING HELPING TO
FOCUS THE GREATEST THREAT FOR EXCESSIVE RAIN ACROSS SEVERAL OF OUR
NW ZONES THROUGH MID MORNING THURSDAY. RECENTLY ISSUED A FLASH
FLOOD WATCH THROUGH 14Z THURSDAY /FOR 4 COUNTIES IN NW PENN/ IN
COLLABORATION WITH WFO PBZ.

ELSEWHERE ACROSS THE CENTRAL AND WESTERN MTNS OF PENN...THE
THREAT EXISTS FOR FEW...TO SEVERAL HOUR PERIOD OF SHOWERS AND
PERHAPS A FEW STG TO SVR TSRA WITH THE PASSAGE OF THE SLOWLY
WEAKENING MCS LATER TONIGHT. LOWEST PROBABILITY FOR CONVECTION
WILL BE ACROSS THE LOWER SUSQ VALLEY AND LIMITED TO VERY LATE
TONIGHT.

IT WILL BE WARM AND MUGGY OVERNIGHT ACROSS THE SOUTHERN HALF OF
THE STATE THANKS TO THICKENING CLOUD COVER FROM THE WEST BY
SHORTLY AFTER DUSK. EARLY MORNING MINS WILL BE IN THE UPPER 60S
TO AROUND 70 IN SPOTS. ACROSS TO THE NORTHERN TIER...MINS WILL
DROP INTO THE MORE COMFORTABLE MID TO UPPER 50S.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
SHOWERS AND STORMS SHOULD PERSIST THROUGH THE FIRST HALF OF THE
MORNING AS SFC FRONT SAGS SOUTHWARD ACROSS NORTHERN PA. SOME
AREAS...ESPECIALLY THOSE THROUGH SOUTHERN PA...SHOULD HAVE
0.75 TO 1.5"+ PWATS ALLOWING FOR CONTINUED CONVECTION. LLVL DRY
AIR WILL FILTER IN BETWEEN 15 TO 18Z WHICH WILL TAPER OFF ANY
PRECIPITATION ALONG THE NORTH...THOUGH WARM AIR AND AN ADVANCING
SFC LOW COULD ALLOW CONVECTION TO CONTINUE THROUGH TOMORROW
AFTERNOON.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
A BATTLE BETWEEN UPPER LOW OVER EASTERN QUEBEC AND ATTEMPTS BY
THE UPPER RIDGE OVER THE SRN U.S. TO REBUILD INTO THE EAST WILL
DOMINATE THE LONG TERM PERIOD. MODEL GUIDANCE SUGGESTS THAT THE
UPPER LOW WILL WIN OUT EARLY IN THE PERIOD WITH THE UPPER HIGH
CENTER RETROGRESSING SWWD TOWARD THE ARKLATEX BY FRIDAY NIGHT.

AN AREA OF SFC HIGH PRESSURE WILL KEEP IT A BIT COOLER AND DRIER
ON FRIDAY BEHIND A COLD FRONT THAT IS EXPECTED TO MOVE SOUTH OF
THE STATE BY THE START OF THE LONG TERM PERIOD.

THE UPPER RIDGE IS FORECAST TO BUILD NORTH INTO THE GREAT LAKES
WHILE ONE SIGNIFICANT TROF SWINGS EAST OF THE COAST. THIS WILL
HELP THE AFOREMENTIONED FRONT TO LIFT BACK NORTH AS A WARM FRONT
EARLY IN THE WEEKEND. SEVERAL OTHER SHORTWAVES TRAVELING THROUGH
THE UPPER FLOW AROUND THE QUEBEC LOW ARE FORECAST TO PRODUCE A
SERIES OF SFC WAVES ALONG THE FRONT. THIS LOOKS TO BRING BACK THE
CHANCE OF SHOWERS AND THUNDERSTORMS STARTING EARLY IN THE WEEKEND
AND INTO NEXT WEEK.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
VFR CONDS SHOULD CONTINUE THROUGH THE AFTN WITH THE THREAT FOR
TSTMS INCREASING THIS EVENING AND INTO THE OVERNIGHT HOURS. THE
GLOBAL AND HIRES MODEL DATA TEND TO FAVOR THIS IDEA...SUGGESTING
ANOTHER LATE DAY OR NOCTURNAL/OVERNIGHT TSTM EVENT. LOOK FOR
CONDITIONS TO DETERIORATE AFTER 00Z THROUGH 12Z...ESPECIALLY FOR
THE CENTRAL AND SOUTHERN TAF SITES DUE TO LOW CLOUDS...SCATTERED
SHOWERS AND STORMS. MVFR CIGS AND VSBYS IN TSRA SHOULD ADVANCE
FROM THE WEST TO EAST...WITH PRECIPITATION AND POSSIBLE IFR
CONDITIONS BY MORNING. EXPECT SKIES TO IMPROVE BETWEEN 15 TO 18Z
IN THE NORTH AS DRY AIR MOVES IN.

OUTLOOK...

THU...SCT TSTM IMPACTS LKLY.
FRI...NO SIG WX.
FRI NGT-SUN...SCT TSTM IMPACTS PSBL.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR PAZ004-005-010-
017.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...DEVOIR/CERU
LONG TERM...GARTNER
AVIATION...CERU/STEINBUGL
Hazardous weather outlook, Jun 18, 9:53 PM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
953 PM EDT WED JUN 18 2014

PAZ011-012-018-019-024>028-033>036-041-042-045-046-049>053-056>059-
063>066-200200-
CAMERON-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
953 PM EDT WED JUN 18 2014

...SEVERE THUNDERSTORM WATCH 329 IN EFFECT UNTIL 5 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004-005-200200-
WARREN-MCKEAN-
953 PM EDT WED JUN 18 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ006-037-200200-
POTTER-TIOGA-
953 PM EDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ010-017-200200-
ELK-CLEARFIELD-
953 PM EDT WED JUN 18 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
...SEVERE THUNDERSTORM WATCH 329 IN EFFECT UNTIL 5 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RXR

In the hours before

Special weather statement, Jun 18, 8:05 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
805 PM EDT WED JUN 18 2014

PAZ017-190100-
CLEARFIELD PA-
805 PM EDT WED JUN 18 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLEARFIELD COUNTY
THROUGH 9 PM EDT...

AT 803 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GLEN CAMPBELL...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HOUTZDALE AND JEFFRIES AROUND 900 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE RAMEY...IRVONA...
BRISBIN...GLEN HOPE...NEW WASHINGTON...WESTOVER...MAHAFFEY...
BURNSIDE...LUMBER CITY AND COALPORT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 ROUTE 219 BETWEEN NEAR CHERRY TREE AND SOUTH OF GRAMPIAN.
 ROUTE 322 NEAR NORTH OF PHILIPSBURG.

LAT...LON 4094 7880 4094 7827 4085 7828 4081 7831
      4079 7835 4077 7835 4076 7838 4072 7836
      4074 7881 4087 7881
TIME...MOT...LOC 0003Z 274DEG 20KT 4085 7883

LAMBERT
Local storm report, Jun 18, 8:35 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
835 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     BURNSIDE                40.81N  78.79W
06/18/2014                   CLEARFIELD         PA   COUNTY OFFICIAL

            TREES AND WIRES DOWN ON MAPLE STREET

0830 PM     TSTM WND DMG     BURNSIDE                40.81N  78.79W
06/18/2014                   CLEARFIELD         PA   COUNTY OFFICIAL

            TREES DOWN ON ROUTE 219. ROAD BLOCKED.

&&

EVENT NUMBER CTP1400144
EVENT NUMBER CTP1400145

RXR
Local storm report, Jun 18, 9:13 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
913 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     GLEN HOPE               40.80N  78.50W
06/18/2014                   CLEARFIELD         PA   SOCIAL MEDIA

            NUMEROUS TREES DOWN

&&

EVENT NUMBER CTP1400146

LA CORTE
Local storm report, Jun 18, 9:15 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
915 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             GLEN HOPE               40.80N  78.50W
06/18/2014  M1.00 INCH       CLEARFIELD         PA   SOCIAL MEDIA

&&

EVENT NUMBER CTP1400147

LA CORTE
Local storm report, Jun 18, 9:47 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
947 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     DUBOIS                  41.12N  78.76W
06/18/2014                   CLEARFIELD         PA   911 CALL CENTER

            NUMEROUS TREES DOWN DUBOIS

&&

EVENT NUMBER CTP1400148

LA CORTE
Special weather statement, Jun 18, 9:58 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
958 PM EDT WED JUN 18 2014

PAZ019-026>028-190230-
MIFFLIN PA-JUNIATA PA-SOUTHERN CENTRE PA-HUNTINGDON PA-
958 PM EDT WED JUN 18 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 957 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM
BETWEEN ROCK SPRINGS AND FRANKLINVILLE...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  PINE GROVE MILLS AROUND 1000 PM EDT.
  MCALEVYS FORT AND WHIPPLE DAM STATE PARK AROUND 1010 PM EDT.
  ALLENSVILLE AROUND 1020 PM EDT.
  LEWISTOWN...BELLEVILLE...HIGHLAND PARK...YEAGERTOWN...STRODES
MILLS...REEDSVILLE AND JUNIATA TERRACE AROUND 1030 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MCVEYTOWN...WAGNER...
MIFFLIN...MAITLAND...LONGFELLOW...BARRVILLE...PETERSBURG...ATKINSON
MILLS AND MIFFLINTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVRY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4061 7817 4063 7818 4080 7802 4069 7726
      4034 7761
TIME...MOT...LOC 0157Z 288DEG 23KT 4065 7796

GARTNER

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:05 PM EDTSpecial Weather StatementCTPClearfield55 min
Jun 18, 8:16 PM EDTSevere Thunderstorm WarningCTPClearfield59 min
Jun 18, 8:40 PM EDTSevere Thunderstorm WarningCTPClearfield, Elk50 min
Jun 18, 8:47 PM EDTSevere Thunderstorm WarningCTPWarren73 min
Jun 18, 9:03 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Clearfield, Huntingdon57 min
Jun 18, 9:22 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Cameron, Centre, Clearfield, Elk53 min
Jun 18, 9:58 PM EDTSpecial Weather StatementCTPMifflin32 min
Jun 18, 10:08 PM EDTSevere Thunderstorm WarningCTPHuntingdon, Juniata, Mifflin52 min
Jun 18, 10:51 PM EDTSpecial Weather StatementCTPAdams54 min
Jun 18, 10:56 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset64 min
Jun 18, 11:05 PM EDTSpecial Weather StatementCTPJuniata55 min
Jun 18, 11:10 PM EDTSevere Thunderstorm WarningCTPAdams, York65 min
Jun 18, 11:14 PM EDTSpecial Weather StatementCTPMifflin, Montour, Snyder, Union46 min
Jun 18, 11:53 PM EDTSpecial Weather StatementCTPDauphin37 min
Jun 18, 11:59 PM EDTSpecial Weather StatementCTPColumbia, Montour, Northumberland, Snyder, Union61 min
Jun 19, 12:32 AM EDTSpecial Weather StatementCTPSchuylkill43 min
Jun 19, 12:39 AM EDTSpecial Weather StatementCTPLancaster51 min
Jun 19, 12:51 AM EDTSpecial Weather StatementCTPColumbia39 min
Jun 19, 1:18 AM EDTSpecial Weather StatementCTPLebanon42 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.